# SDR UPS97221919

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Gear Beam
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FLAP TRACK ATTACH HOLES ON LANDING GEAR BEAM HAVE EVIDENCE OF CORROSION NR 5 TRACK.  REPAIR CARRIED OUT IAW SRS EO 97-02-020, UPS FILE NR 727-57-1767.
